# SDR DALA2022092706329

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 7,346 hours, 3,390 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX INBD HINGE HAS CORROSION. -M- REF. WORK CARD 5327- 01014-01, AD 2021-13-20. CEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 056-0001:5327-01014-01/006 00097 REPAIRED PER PRI 602195-14 REV 0, REV 1, REV 2 AND FINAL ER/A 602195-14 REV. ORIGINAL SECTION I TIME LIMITED REPAIR. (L/P# 2420972)
